MAUDE Adverse Event Report: COOK INC APPROACH CTO MICROWIRE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC APPROACH CTO MICROWIRE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation- the returned approach microwire wire guide was examined.There was coil elongated at the distal tip.Coil separation was noted at 1mm and 3cm from distal tip.Numerous design verification and validation activities have been performed to ensure that this device meets design requirements, and that the device meets the needs of the user.Each device is shipped with instructions for use (ifu) listing the indications for use, contraindications, warnings and precautions, and the correct deployment procedure.There is no evidence to suggest that product was not manufactured to current specifications.There is no evidence that the device was damaged at opening.According to the current information, there is no time frame during the procedure that the device failure occurred.Based upon the information provided and the characteristics displayed, it is plausible to suggest that this incident was technique related or human anatomy related.A review of the complaint history, device history record, ifu, quality control and visual inspection of the returned device was conducted.No events related to the reported issue were found during a review of related manufacturing or quality records.Review of the associated device history record did not identify non-conformances that may be related to this reported incident.
 
Event or Problem Description
It was reported, during left leg lower extremity angiogram, the coiling of the tip separated from the approach cto microwire wire guide.It was still connected to wire.Per additional information, there was resistance encountered during the removal.As the wire being removed through a cxi catheter.No additional information has been received.

Brand Name
APPROACH CTO MICROWIRE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6396590
Report Number1820334-2017-00386
Device Sequence Number33781
Product Code DXQ
UDI-Device Identifier00827002507913
UDI-Public(01)00827002507913(17)210805(10)7282651
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081337
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCMW-14-300-12G
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2017
Initial Report FDA Received Date03/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1